TITLE

Phenytoin

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/10/2013, Issue 1465, p31
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Orofaciolingual dyskinesia due to diphenylhydantoin sodium," by C. Rajasekharan and colleagues is presented.
ACCESSION #
89728797

 

Related Articles

  • Phenytoin-induced movement disorder. Moss, William; Ojukwu, Chukwuma // Clinical Pediatrics;Oct1994, Vol. 33 Issue 10, p634 

    Reports a child who developed unilateral dystonia and orofacial dyskinesia following treatment with phenytoin, which resolved with intravenously administered diphenhydramine. Disorders of movement as infrequent complications of phenytoin use in children.

  • Fosphenytoin.  // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p118 

    The article presents a case study of a patient who developed oral dyskinesia and apnoea during the administration of fosphenytoin.

  • Phenytoin.  // Reactions Weekly;2/6/2010, Issue 1287, p33 

    The article presents the case of a 52-year-old woman who presented with soft-tissue necrosis following treatment with phenytoin for refractory epilepsy.

  • Buflomedil/phenytoin interaction.  // Reactions Weekly;11/19/2011, Issue 1378, p11 

    The article describes a case of a decreased phenytoin concentration experienced by a 72-year-old woman during concomitant use of phenytoin and buflomedil.

  • Phenytoin.  // Reactions Weekly;8/6/2011, Issue 1363, p33 

    The article describes the case of a 45-year-old man who developed DRESS syndrome during treatment with phenytoin for tonic-clonic seizures.

  • Phenytoin.  // Reactions Weekly;2/25/2012, Issue 1390, p33 

    The article describes the cases of two men who developed drug hypersensitivity syndrome with cytomegalovirus gastrointestinal complications, in addition to pulmonary and liver involvement, following treatment with phenytoin.

  • Phenytoin.  // Reactions Weekly;1/28/2012, Issue 1386, p31 

    The article describes the case of a 55-year-old woman who developed soft tissue hyperplasia following prophylactic therapy with phenytoin.

  • Phenytoin.  // Reactions Weekly;9/1/2012, Issue 1417, p36 

    The article describes the case of an elderly patient who developed anticonvulsant hypersensitivity syndrome following treatment with phenytoin for partial seizures.

  • Phenytoin.  // Reactions Weekly;11/3/2012, Issue 1426, p36 

    The article describes the case of a 38-year-old man who developed acute hypersensitivity syndrome following treatment with phenytoin for generalised seizures.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics